# SDR A6WA201911147000

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT RAIL FROM FS 409+128 TO FS 559 HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE  REPLACED LH FLOOR SEAT RAIL FROM FS 409+128 TO FS 559 IAW AWAC SUPP 19-254A
